# SDR REXA2015022800273

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,507 hours, 24,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP LT CORNER OF THE WHITE INTERIOR EMER LIGHT BY THE SERVICE DOOR BROKEN OFF & BEHIND THE LIGHT, LOOKS LIKE IT SLID DOWN.  REPLACED EMER LIGHT FIXTURE & LENS IAW AMM 33-51-10.  OPERATIONS CHECKED GOOD.
